Posted by: L | 2008-11-28

yasmin not fixing problem

hi doc,
I’ m 23 years old, I’ ve tried the injection which led to prolonged bleeding and I had to stop - then tried triphasil for 2 years and most months ended up getting my period twice.
Went to gynae and doc wasn’ t too concern, she changed me over to yasmin. Had to wait for my next menstruation and started first pack. I now have had my period for 11 days –  I phoned the gynae and asked if I should be worried and her receptionist said no, my body is re-adjusting. I have a permanent headache and my lower abdomen is very bloated and sore.
Is this normal –  I tried to get away from 2 week periods and still no luck and not sure if my body is still adjusting!!
Please help –  very worried and don’ t want to suffer anymore

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to 3 months for your body to settle on a new Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.